# SDR ASAA0240129

- Difficulty date: October 8, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 69479577
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO DOOR FRAME AFT CLOSURE WEB LOWER FORWARD CORNER DAMAGED.  REPAIRED IAW SRM.  (M)
